# SDR VNAA2015092900025

- Difficulty date: September 29, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N7898
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 28,429 hours, 28,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fs 559-569
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT LBL9, FS 559+100- 569 IS CORRODED.  R & R CARGO TRACK IAW AMM.
